# SDR KY7A2023110920038

- Difficulty date: October 19, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N538KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- Aircraft time: 39,328 hours, 55,454 cycles
- Engine: Garrtt TPE33111U
- Engine time: 31,318 hours, 43,591 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33111U
- Part serial: P44217C
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH ENGINE INOP (FAIL IN FLIGHT) - E2 INSTALLED QEC ASSY FROM N787C E1  5EA TASK CARD 72 & 902 WORK PREFORMED BY SIAWASH ALOKOZAI 01250.
